advertisement
Question
Posted by: Anon | 2010-06-14

Chest pains

For the past 3 years, i have been in and out of trauma units with chest pains. I have lost count of how many ECG''s were done on me, and many times they look good. Towards the end of 2007, an angiogram was done and it was perfect. The last ECG and stress ECG was done in April this year and it was ok. The pain on my chest is felt after i drink alcoholic and acid drinks. Sometimes when i feel low (stressed). It is a pain above my nipple on the left hand side of my chest. It is not sharp but feels like it is a dot in a particular spot. I have been feeling like this for the past 4 weeks now. It comes and go. I never smoked before and my cholesterol is low when it is checked. I do cardio training 4-6 days a week without major difficulties. Sometimes i feel little discomfort in my chest when i train but it is never a problem. I have been on anti-depressant (adco-mirteron/remeron) for the past 2 years. I was diagnoned with high levels of stress and anxiety disorder. i tend to relapse when i think i''m better. I am also on BP medication (prexum) for the past 7 years. I was also diagnosed with ulcers in 2007 but subsequent gastroscope tests couldn''t pick up any ulcers. I am recenlty told that my acid levels were very high at 0.58 and the next uric test was 0.47. However, i take nexum from time to time as my stomach do not tolerate alcoholic/acid drinks and spices. i am more worried because this pain mimicks heart problems. At times the pain goes to my left upper arm (shoulder down to elbow) or little discomfort on my left side of my neck. But recently i feel this pain when i am stresses/worried about something. i am tired of running to trauma units and wasting money only to be told that there''s nothing wrong with my heart. My major worry is that i wouldn''t know when will it be related to heart and relax and think i am fine, then the heart attack strikes. Please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
You may be getting esophageal spasms causing these pains. There are medications one can take (calcium channel blockers/anti anxiety medication). See if it helps if you use your nexium consistenly for a few weeks?

I think if you go for a yearly cholesterol test and exercise ECG you should be able to determine when or if anything goes wrong with your heart.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-06-14

Dear Anon
You may be getting esophageal spasms causing these pains. There are medications one can take (calcium channel blockers/anti anxiety medication). See if it helps if you use your nexium consistenly for a few weeks?

I think if you go for a yearly cholesterol test and exercise ECG you should be able to determine when or if anything goes wrong with your heart.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement